# SDR AALA202212131787

- Difficulty date: November 29, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PUNCTURE IN RIGHT HAND ELEVATOR UPPER SKIN LOCATED AT ELEVATOR STA 70  AND RBL 140. REPAIRED SKIN PER SRM 55-20-01-2R-1 AND SRM 51-70-04-2R-1.
